# SDR GTIA2023010536864

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 13,074 hours, 5,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, L2 & R2 DOOR ASSIST BOTTLES NEED SERVICING -SERVICED L1, L2 & R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
